Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

ON A THEOREM OF BAKER AND PYM

D. D. DRĂGHIA and GH. MOCANU
Bulletin mathématique de la Société des Sciences Mathématiques de Roumanie
Nouvelle Série, Vol. 35 (83), No. 1/2 (1991), pp. 81-87
Stable URL: http://www.jstor.org/stable/43678379
Page Count: 7

You can always find the topics here!

Topics: Algebra, Mathematical theorems, Vector spaces, Logical proofs
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

  • Read Online (Free)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
ON A THEOREM OF BAKER AND PYM
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[81]
    [81]
  • Thumbnail: Page 
82
    82
  • Thumbnail: Page 
83
    83
  • Thumbnail: Page 
84
    84
  • Thumbnail: Page 
85
    85
  • Thumbnail: Page 
86
    86
  • Thumbnail: Page 
87
    87